# SDR QXEA2018102900387

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 24,573 hours, 26,697 cycles
- System (JASC): 5240 · Service Doors
- Part: Roll Pin
- Condition: Not Seated
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR DIFFICULT TO OPEN FROM INSIDE. OPENS NORMALLY USING EXTERIOR HANDLE. REMOVED FROM SERVICE. FOUND EXTERIOR "AFT""PUSH" LATCH FLAP DOOR SPRING ROLL PIN NOT FULLY ENGAGED. FULLY ENGAGED ROLL PIN PULLING "PUSH" FLAP DOOR INWARD AND NO LONGER BINDED ON EXTERIOR LOCK SENSOR BRACKET WHICH CAUSED "HARD TO OPEN" DOOR FROM INSIDE. CLEANED AND LUBED ALL EXTERIOR DOOR HANDLE PARTS. OPERATIONAL TEST PERFORMED SATISFACTORY. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
